Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Freddd, Apr 14, 2012.
Thank you Fredd!
I started taking B right and metafolin a couple of days ago and my nose started bleeding a little bit. Am I correct to interpret this a sign of potassium defficiency? I am taking a 99 mg pill only since I am not on adb or methyl B12 yet. I am on hydroxy still. Should I be taking more potassium at this point?
I don't have any reason to think that a bloody nose has anything to do with lack of potassium or is subject to fast changes. It is an item, pretty common, in the symptoms listed as deficiency symptoms for mb12/adb12/methylfolate. It appears to happen in the same set of symptoms that includes lesions of various kinds in the epithelial tissues such as line the nose, mouth, throat and so on. However, there are a lot of unknowns.
Hi Fred, thanks for the reply. Good to know that it's not the potassium. Please forgive my ignorance. I don't understand why this is happening now that I started adding methylfolate. I don't normally have nose bleeds.
Hi, I'm new to the forum and anxious to start on the protocol. Fred, I have a huge concern about the potassium issue. I'm wondering if you have any knowledge about salt wasting in adrenal fatigue and how it affects reactions to the protocol. Typically, I need to add salt and avoid potassium. Could this protol be inappropriate for me because of the salt issue? Any input you can provide would be most appreciated.
You can also try a Google Site Search
Separate names with a comma.